Hopp til hovedinnhold
Publications
  • Vitenskapelige publikasjoner
    • Ulanovskii, Alexander; Zlotnikov, Ilia

      (2021)

      Reconstruction of bandlimited functions from space-time samples.

      Journal of Functional Analysis

      ISSN 0022-1236.

      Volum 280.

      Hefte 9.

      s.1-14.

      DOI: 10.1016/j.jfa.2021.108962

    • Olevskii, Alexander; Ulanovskii, Alexander

      (2021)

      Discrete Translates in Function Spaces. I: Excursions in Harmonic Analysis: In Honor of John Benedetto’s 80th Birthday.

      Springer Nature

      ISBN 978-3-030-69639-9.

      s.199-208.

      DOI: 10.1007/978-3-030-69637-5_11

    • Olevskii, Alexander; Ulanovskii, Alexander

      (2020)

      Reconstruction of Signals : Uniqueness and stable sampling. I: Sampling : Theory and applications : A centennial celebration of Claude Shannon.

      Birkhäuser Verlag

      ISBN 9783030362904.

      s.9-49.

      DOI: 10.1007/978-3-030-36291-1_2

    • Olevskii, Alexander; Ulanovskii, Alexander

      (2020)

      Fourier quasicrystals with unit masses.

      Comptes rendus. Mathematique

      ISSN 1631-073X.

      Volum 358.

      Hefte 11-12.

      s.1207-1211.

      DOI: 10.5802/CRMATH.142

    • Olevskii, Alexander; Ulanovskii, Alexander

      (2018)

      On Irregular Sampling and Interpolation in Bernstein Spaces.

      Proceedings of the Steklov Institute of Mathematics

      ISSN 0081-5438.

      Volum 303.

      Hefte 1.

      s.178-192.

      DOI: 10.1134/S0081543818080151

    • Olevskii, Alexander; Ulanovskii, Alexander

      (2018)

      Discrete Translates in Lp(R).

      Bulletin of the London Mathematical Society

      ISSN 0024-6093.

      Volum 50.

      Hefte 4.

      s.561-568.

      DOI: 10.1112/blms.12159

    • Olevskii, Alexander; Ulanovskii, Alexander

      (2018)

      Discrete Translates in Function Spaces.

      Analysis Mathematica

      ISSN 0133-3852.

      Volum 44.

      Hefte 2.

      s.251-261.

      DOI: 10.1007/s10476-018-0209-x

    • Olevskii, Alexander; Ulanovskii, Alexander

      (2017)

      Discrete uniqueness sets for functions with spectral gaps.

      Sbornik: Mathematics

      ISSN 1064-5616.

      Volum 208.

      Hefte 6.

      s.863-877.

      DOI: 10.1070/SM8837

    • Nitzan, Shahaf; Olevskii, Alexander; Ulanovskii, Alexander

      (2016)

      Exponential frames on unbounded sets.

      Proceedings of the American Mathematical Society

      ISSN 0002-9939.

      Volum 144.

      Hefte 1.

      s.109-118.

      DOI: 10.1090/proc/12868

    • Olevskii, Alexander; Ulanovskii, Alexander

      (2016)

      On the duality between sampling and interpolation.

      Analysis Mathematica

      ISSN 0133-3852.

      Volum 42.

      Hefte 1.

      s.43-53.

      DOI: 10.1007/s10476-016-0104-2

    • Blank, Natalia; Ulanovskii, Alexander

      (2016)

      On Cartwright’s theorem.

      Proceedings of the American Mathematical Society

      ISSN 0002-9939.

      Volum 144.

      Hefte 10.

      s.4221-4230.

      DOI: 10.1090/proc/13200

    • Baranov, Anton; Belov, Yurii; Ulanovskii, Alexander

      (2016)

      Gap Problem for Separated Sequences and Beurling–Malliavin Theorem.

      Journal of Fourier Analysis and Applications

      ISSN 1069-5869.

      s.1-9.

      DOI: 10.1007/s00041-016-9495-5

    • Olevskii, Alexander; Ulanovskii, Alexander

      (2016)

      Functions with Disconnected Spectrum: Sampling, Interpolation, Translates..

      American Mathematical Society (AMS)

      ISBN 978-1-4704-2889-1.

    • Olevskii, Alexander; Ulanovskii, Alexander

      (2015)

      On irregular sampling in Bernstein spaces.

      Comptes rendus. Mathematique

      ISSN 1631-073X.

      Volum 353.

      Hefte 1.

      s.47-50.

      DOI: 10.1016/j.crma.2014.10.018

    • Nitzan, Sigal Shahaf; Olevskii, Alexander; Ulanovskii, Alexander

      (2013)

      A Few Remarks on Sampling of Signals with Small Spectrum.

      Proceedings of the Steklov Institute of Mathematics

      ISSN 0081-5438.

      Volum 280.

      Hefte 1.

      s.240-247.

      DOI: 10.1134/S0081543813010173

    • Olevskii, Alexander; Ulanovskii, Alexander

      (2012)

      On multi-dimensional sampling and interpolation.

      Analysis and Mathematical Physics

      ISSN 1664-2368.

      Volum 2.

      Hefte 2.

      s.149-170.

      DOI: 10.1007/s13324-012-0027-4

    • Blank, Natalia; Ulanovskii, Alexander

      (2011)

      Paley-Wiener Functions with a Generalized Spectral Gap.

      Journal of Fourier Analysis and Applications

      ISSN 1069-5869.

      Volum 17.

      Hefte 5.

      s.899-915.

      DOI: 10.1007/s00041-010-9160-3

    • Olevskii, Alexander; Ulanovskii, Alexander

      (2011)

      Uniqueness sets for unbounded spectra.

      Comptes rendus. Mathematique

      ISSN 1631-073X.

      Volum 349.

      Hefte 11-12.

      s.679-681.

      DOI: 10.1016/j.crma.2011.05.010

    • Olevskii, Alexander; Ulanovskii, Aleksander

      (2010)

      On Ingham-type interpolation in R^n.

      Comptes rendus. Mathematique

      ISSN 1631-073X.

      Volum 348.

      Hefte 13-14.

      s.807-810.

      DOI: 10.1016/j.crma.2010.06.007

    • Olevskii, Alexander; Ulanovskii, Aleksander

      (2010)

      Approximation of discrete functions and size of spectrum.

      St. Petersburg Mathematical Journal

      ISSN 1061-0022.

      Volum 21.

      Hefte 6.

      s.1015-1025.

      DOI: 10.1090/S1061-0022-2010-01129-4

    • Olevskii, Alexander; Ulanovskii, Aleksander

      (2009)

      Interpolation in Bernstein and Paley-Wiener spaces.

      Journal of Functional Analysis

      ISSN 0022-1236.

      Volum 256.

      Hefte 10.

      s.3257-3278.

      DOI: 10.1016/j.jfa.2008.09.013

    • Olevskii, Alexander; Ulanovskii, Aleksander

      (2008)

      Universal sampling and interpolation of band-limited signals.

      Geometric and Functional Analysis

      ISSN 1016-443X.

      Volum 18.

      Hefte 3.

      s.1029-1052.

      DOI: 10.1007/s00039-008-0674-7

    • Olevskii, Alexander; Ulanovskii, Aleksander

      (2007)

      Interpolation by functions with small spectra.

      Comptes rendus. Mathematique

      ISSN 1631-073X.

      Volum 345.

      Hefte 5.

      s.261-264.

    • Olevskii, Alexander; Ulanovskii, Aleksander

      (2006)

      Universal sampling of band-limited signals.

      Comptes rendus. Mathematique

      ISSN 1631-073X.

      Volum 342.

      Hefte 12.

      s.927-931.

    • Bruna, Joaquim; Olevskii, Alexander; Ulanovskii, Aleksander

      (2006)

      Completeness in L^1of discrete translates.

      Revista matemática iberoamericana

      ISSN 0213-2230.

      Volum 22.

      Hefte 1.

      s.1-16.

    • Ulanovskii, Aleksander

      (2006)

      The Sturm-Hurwitz theorem and its extensions.

      Journal of Fourier Analysis and Applications

      ISSN 1069-5869.

      Volum 12.

      Hefte 6.

      s.629-643.

    • Ulanovskii, Aleksander; Ostrovskii, Iossif

      (2004)

      On a problem of H. Shapiro.

      Journal of Approximation Theory

      ISSN 0021-9045.

      Volum 126.

      Hefte 2.

      s.218-232.

    • Ulanovskii, Aleksander; Ostrovskii, Iossif

      (2004)

      Non-oscillating Paley-Wiener functions.

      ?

      Volum 92.

      s.211-232.

    • Ulanovskii, Aleksander; Ostrovskii, Iossif

      (2004)

      On the Levy-Raikov-Marcinkiewicz theorem.

      Journal of Mathematical Analysis and Applications

      ISSN 0022-247X.

      Volum 296.

      Hefte 1.

      s.314-325.

    • Ulanovskii, Aleksander; Olevskii, Alexander

      (2004)

      Almost integer translates. Do nice generators exist?.

      Journal of Fourier Analysis and Applications

      ISSN 1069-5869.

      Volum 10.

      Hefte 1.

      s.93-104.

    • Ulanovskii, Aleksander; Ostrovskii, Iossif

      (2003)

      On the Levy-Raikov-Marcinkiewicz theorem.

      ?

      Volum 336.

    • Ulanovskii, Aleksander; Ostrovskii, Iossif

      (2003)

      On sign changes of tempered distributions having a spectral gap at the origin.

      ?

      Volum 336.

    • Ulanovskii, Aleksander; Ostrovskii, Iossif; Gergun, Sechil

      (2002)

      On the Titchmarsh convolution theorem.

      ?

      Volum 40.

      Hefte no. 1.

      s.55-71.

    • Ulanovskii, Aleksander

      (2001)

      Measures whose support do not have periodic holes.

      ?

      Volum 15.

      s.383-392.

    • Ulanovskii, Aleksander

      (2001)

      On Landau's phenomenon in R^N.

      Mathematica Scandinavica

      ISSN 0025-5521.

      s.72-78.

    • Ulanovskii, Aleksander; Ostrovskii, Iossif

      (2001)

      Non-oscillating Paley-Wiener functions.

      ?

      Volum 333.

      Hefte Serie 1.

      s.735-740.

    • Ulanovskii, Aleksander; Ostrovskii, Iossif; Gergun, Secil

      (2000)

      On the Titchmarsh convolution theorem.

      ?

      s.41-46.

    • Ulanovskii, Aleksander

      (1999)

      Sparse exponential systems closed on large sets.

      ?

      s.325-334.

    • Seip, Kristian; Ulanovskii, Aleksander

      (1997)

      Beurling-Malliavin density of random sequences.

      Proceedings of the American Mathematical Society

      ISSN 0002-9939.

      Volum 125.

      s.1745-1749.

    • Seip, Kristian; Ulanovskii, Aleksander

      (1996)

      Random exponential frames.

      Journal of the London Mathematical Society

      ISSN 0024-6107.

      Volum 53.

      s.560-568.

    • Ulanovskii, Aleksander; Anderson, Milne

      (1995)

      The decay of subharmonic functions of finite order along a ray.

      ?

      Volum 123.

      s.3725-3730.

    • Seip, Kristian; Ulanovskii, Aleksander; ukjent-for-m018958, ukjent-for-m018958

      (1995)

      A best covering problem.

      ?

      Volum 77.

      s.272-280.

  • Bøker og kapitler
  • Formidling
    • Ulanovskii, Aleksander

      (2001)

      Sparse systems of functions closed on large sets in R^N.

      ?

      Volum 63.

      s.428-440.

  • Kunstnerisk produksjon
  • Kommersialisering
  • Cristin hovedlogo, Cristin current research information system in Norway